# SDR ASOA2013080508826

- Difficulty date: July 15, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,343 hours, 16,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Locking Mech
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE SUPPORT BRACKET ON ASD INNER LOCKING MECH BRACKET AFT OF ICE BREAKER DOOR.  R & R ANGLE BRACKET IN REF SRM 52-11-06-991-801, 51-42-06.  LOCATED & DRILLED NEW SERVICEABLE ANGLE IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW SERIVCABLE ANGLE IAW REO 670-52-11-719 AND SRM 51-42-21.  RECEIVED AND COMPLIED WITH ECTC REO 670-52-11-719.
